# SDR EIAA20090042

- Difficulty date: February 22, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N471
- Make and model: Boeing 747273C
- Aircraft serial: D3303
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FRAMES BS 460 TO 480 LEFT OF LADDER CUTOUT HAS 14 MISDRILLED HOLES.  REAMED 13 HOLES AT BS 460 WITHIN LIMITS PER B747 SRM 53-10-01 FIG 1 AND REMOVED AND REPLACED LOWER CHORD AT BS 480 LT PER B747 SRM 51-30-02 PG 6-9.
